# SDR USAA2012012300014

- Difficulty date: January 7, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 36,126 hours, 15,978 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53470410208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CORROSION ON FUSELAGE SKIN PANEL BETWEEN FR63 TO FR64 & BETWEEN S41R TO S42R.  REPAIRED FUSELAGE SKIN PANEL BETWEEN FR63 TO FR64 & BETWEEN S41R TO S42R IAW EA 133982.
